| Model Number |
URF-P7 |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.The device was returned to olympus for inspection, and the reportable malfunction was confirmed.Based on the results of the investigation, it is likely the following led to the malfunction: stress of repeated use, external factors, or handing of the device.A definitive root cause could not be determined.The event can be [detected/prevented] by following the instructions for use which state: the inspection method for the event is described as follows in the operation manual for urf-p7 "chapter 3 preparation and inspection 3.3 inspection of the endoscope ".Olympus will continue to monitor field performance for this device.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, that the fiberscope exhibited the insertion section flexible tube coating peeled off at a maximum width of 4mmor more.There were no reports of patient involvement.